# SDR SWIA202156415

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 44,154 hours, 38,517 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 584330 : CRACK IN LOWER INBOARD CORNER OF PILOTS WINDSHIELD.     FLIGHT 5534 - FILED CLOSED    REMOVED AND REPLACED LH WINDSHIELD WITH A SERVICEABLE UNIT PER AMM 56-11-01. ALSO COMPLIED WITH TASK CARD 56-220-1000-SKY , COMPLIED WITH PRESSURIZATION CHECK , PRESSURIZATION CHECKS GOOD AT THIS TIME
